# SDR DJFA2006245

- Difficulty date: May 8, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N749TA
- Make and model: Beech 400A
- Aircraft serial: RK149
- Aircraft time: 5,428 hours, 4,158 cycles
- Engine: Pwa JT15D5
- Engine time: 5,427 hours, 4,145 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Arm
- Condition: Broken
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 2250012509
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE LEFT THRUST REVERSER LOWER CLAM EXTEND ARM HAD BROKEN WHERE IT BOLTS TO BUCKET CAUSING THE OVERLAP OF THE UPPER BUCKET FLANGE TO BEND UPWARD.  MAINTENANCE REPLACED THE LEFT THRUST REVERSER ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE FOLLOWING SATISFACTORY OPERATIONAL CHECKS OF THE THRUST REVERSER SYSTEM.
